# SDR V0XD20150503119

- Difficulty date: May 1, 2015
- Submitted: May 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 601R31710717
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST PULLY HOUSING IS GOUGED.  R & R PAX DOOR POWER ASSIST PULLY HOUSING, PN 601R317107-17, IAW AMM 52-11-08.
